# SDR SWAA2023070775191

- Difficulty date: July 4, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 66,343 hours, 39,114 cycles
- Engine: Cfmint CFM567B242
- Engine time: 66,343 hours, 39,114 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J, R, Y
- Precautionary procedure: D, E

## Discrepancy

#1 ENGINE FAILED AT ROUGHLY 7000 FT AFTER DEPARTING KATL NOTICED N1 ON NR 1 ENGINE ROLLED BACK AND RED ARC ON GAUGE RAN QRC AND QRH PULLED NR 1 FIRE HANDLE.  R & R ENG 1 ON BC TTG8Q00M0ZR3.
